Colorado Mycobacteria Conference 2022: Focus on NTM
Tuesday May 31 – Friday June 3, 2022

Symposium on Environmental Risks for Nontuberculous Mycobacterial Lung Infections
Saturday June 4, 2022

Tuesday May 31, 2022 [6:00 – 9:00 pm]

Welcome Cocktail and Keynote Lectures
Discussion Leader: Charles L. Daley (National Jewish Health)

6:50 – 7:20 pm  Anne E. O’Donnell (Georgetown University) – Title To be Announced

7:20 – 7:50 pm Break 

7:50 – 8:20 pm Patrick J. Brennan (Colorado State University, Fort Collins) – “Reflections of the Origins of NTM Research in the Rocky Mountain Region”

Wednesday June 1, 2022

Session 1: Epidemiology and clinical aspects of NTM diseases
Discussion Leader: Jerry A. Nick (National Jewish Health)

8:00 – 8:05 am Introduction by Discussion Leader

8:05 – 8:30 am Rebecca Prevots (NIH/NIAID, Bethesda, MD) – “Epidemiology of NTM in the US and Globally”

8:30 – 8:55 am Speaker TBA

8:55 – 9:20 am Coffee Break

9:20 – 9:45 am Amy Leitman (Director of Policy and Advovacy; NTMir, Miami, FL) – “NTM Lung Disease: Patient Preferences and Experiences”

9:45 – 10:15 am Short talks (15 min) selected from abstracts

10:15 – 10:45 am Coffee Break

Session 2: Diagnostics & Biomarkers
Discussion Leader: Barbara A. Brown-Elliott (The University of Texas Health Science Center at Tyler)

10:45 – 10:50 am Introduction by Discussion Leader

10:50 – 11:15 am Speaker TBA

11:15 – 11:30 am Short talk (15 min) selected from abstracts

11:35 am – 12:00 pm Jakko van Ingen (Radboud University Medical Center, The Netherlands) – Title TBA

12:00 – 1:30 pm Lunch Break

Session 3: Genetics and Physiology of NTM
Discussion Leader: Luanne Hall-Stoodley (The Ohio State University, Columbus)

1:30 – 1:35 pm Introduction by Discussion Leader

1:35 – 2:00 pm Speaker TBA

2:00 – 2:15 pm Heather R. Jordan (Mississippi State University, Starkville) – “Mycobacterium ulcerans: Tracking Transmission”

2:15 – 2:30 pm Short talk (15 min) selected from abstracts

2:30 – 2:55 pm Speaker TBA

3:00 – 5:00 pm Afternoon Break

5:00 – 8:00 pm  Poster Session & Hot Appetizers

Thursday June 2, 2022

Session 4:  Pathogenic strategies of NTM and host immune response to NTM infections
Discussion leader: Jean-Louis Herrmann (Université de Versailles, Saint-Quentin-en-Yvelines, INSERM UMR1173, France); Anil K. Ojha (New York State Department of Health, Wadsworth Center, Albany)

8:00– 8:05 am Introduction by Discussion Leader

8:05 – 8:30 am  Laurent Marsollier (Université d’Angers – INSERM, Angers, France) – Title TBA

8:30 – 9:00 am Short talks (15 min) selected from abstracts

9:05 – 9:30 am Luiz Bermudez (Oregon State University, Corvallis) –  Title TBA

9:30 – 9:45 am Short talk (15 min) selected from abstracts

9:45 – 10:30 am Coffee Break

10:30 – 10:55 am Laurent Kremer (Institut de Recherche en Infectiologie de Montpellier; CNRS UMR9004, France) – Title TBA

11:00 – 11:30 am Short talks (15 min) selected from abstracts

11:30 am – 1:30 pm Lunch Break 

1:30 – 1:55 pm Andres Floto (University of Cambridge, UK)-  Title TBA

1:55 – 2:20 pm Diane Ordway (Colorado State University, Fort Collins) – Title TBA

2:25 – 2:40 pm Short talk (15 min) selected from abstracts

3:00 – 5:00 pm Poster session

6:30 pm Gala Dinner

Friday June 3, 2022

Session 5: Intervention strategies and clinical trials
Discussion leaders: Barbara E. Laughon (NIH/NIAID, Bethesda, MD)

8:00 – 8:05 am Introduction by Discussion Leaders

8:05 – 8:30 am Peter Kim (FDA, Division of Anti-Infective Products, Silver Spring, MD) – Title TBA

8:30 – 8:55 am Rebekah M. Dedrick (Department of Biological Sciences, University of Pittsburgh, Pittsburgh, PA) – Title TBA

9:00 – 9:15 am Short talk (15 min) selected from abstracts

9:15 – 9:45 am Coffee Break

9:45 – 10:15 am Short talks (15 min) selected from abstracts

10:20 – 10:45 am Thomas Dick (Hackensack Meridian Health, Nutley, NJ) – Title TBA

10:45 – 11:05 am Speaker TBA

11:30 – 1:00 pm Lunch Break

1:00 – 1:25 pm Kenneth N. Olivier (NIH/NHLBI, Bethesda, MD) – Title TBA

1:25 – 2:10 pm Short talks (15 min) selected from abstracts

2:15 pm Presentation of Poster Awards

2:30 pm Closing Remarks

Environmental Risks for Nontuberculous Mycobacterial Lung Infections Symposium

Saturday June 4, 2022 [8:00 am – 3:00 pm]

Program to be announced.

Confirmed speakers include:
Maura Donohue (US EPA, Cincinnati, OH)
Rachel Thomson (University of Queensland, Brisbane, Australia)
Ettie Lipner (National Jewish Health, Denver, CO)
Jennifer Honda (National Jewish Health, Denver, CO)
Joseph O. Falkinham (Virginia Tech, Blacksburg, VA)
Kozo Morimoto (Fukujuji Hospital, Japan Anti-Tuberculosis Association, Tokyo, Japan)
Jerry Cangelosi (School of Public Health, University of Washington, Seattle)
Ted Marras (University of Toronto, Ontario, Canada)